# SDR GLBA200903211

- Difficulty date: March 21, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 25,138 hours, 34,903 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Cable
- Condition: Loose
- Location: Nr 2 Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOTS REPORTED THAT TAKEOFF ABORTED DUE TO 2 PROP RPM AT 1500. MAINTENANCE FOUND THE GOVERNOR CONTROL CABLE LOOSE FROM FORWARD MOUNT. RE-ATTACHED & SAFETIED. OPERATIONAL CHECKS GOOD I.A..W 61-20-00.
